A little withdrawal

Well everything is going pretty well. I went off of one of my meds on Friday and the withdrawal is extremely annoying. It is giving me vertigo, light headness and making me weepy. Some of the craziest things are making me cry. It’s actually amusing and what makes my eyes tear up. The worst is the dizziness. I found the list of possible withdrawal symptoms posted by the FDA and they include:

Also, from the FDA medical products reporting program, the list of withdrawal symptoms include:
agitation, anorexia, anxiety, confusion, coordination impaired, diarrhea, dizziness, dry mouth, dysphoric mood, fasciculation, fatigue, headaches, hypomania, insomnia, nausea, nervousness, nightmares, sensory disturbances (including shock-like electrical sensations), somnolence, sweating, tremor, vertigo, and vomiting.

My coordination is definately impaired. I have to correct almost everything I type. I’ve been blaming my new keyboard at work! As for the agitation, as long as my husband stays away from me when I’m holding a knife, everything should be fine 🙂 Of course, with my coordination, I’d probably miss him anyway!

Well all things being fair and good, the withdrawal symptoms should make for an interesting month!! I imagine right now Jerry is pretty glad he’s on a weekend nights rotation!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s